Parabolic equations for measures on infinite-dimensional spaces

Bogachev VI, Da Prato G, Röckner M (2008)
Doklady Mathematics 78(1): 544-549.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
; ;
Erscheinungsjahr
Zeitschriftentitel
Doklady Mathematics
Band
78
Ausgabe
1
Seite(n)
544-549
ISSN
PUB-ID

Zitieren

Bogachev VI, Da Prato G, Röckner M. Parabolic equations for measures on infinite-dimensional spaces. Doklady Mathematics. 2008;78(1):544-549.
Bogachev, V. I., Da Prato, G., & Röckner, M. (2008). Parabolic equations for measures on infinite-dimensional spaces. Doklady Mathematics, 78(1), 544-549. doi:10.1134/S1064562408040200
Bogachev, V. I., Da Prato, G., and Röckner, M. (2008). Parabolic equations for measures on infinite-dimensional spaces. Doklady Mathematics 78, 544-549.
Bogachev, V.I., Da Prato, G., & Röckner, M., 2008. Parabolic equations for measures on infinite-dimensional spaces. Doklady Mathematics, 78(1), p 544-549.
V.I. Bogachev, G. Da Prato, and M. Röckner, “Parabolic equations for measures on infinite-dimensional spaces”, Doklady Mathematics, vol. 78, 2008, pp. 544-549.
Bogachev, V.I., Da Prato, G., Röckner, M.: Parabolic equations for measures on infinite-dimensional spaces. Doklady Mathematics. 78, 544-549 (2008).
Bogachev, Vladimir I., Da Prato, Giuseppe, and Röckner, Michael. “Parabolic equations for measures on infinite-dimensional spaces”. Doklady Mathematics 78.1 (2008): 544-549.